Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 18 (1964), 675-686
DOI: https://doi.org/10.1090/S0025-5718-64-99159-8
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Selfridge & J. E. Maxfield, A Table of the Incomplete Elliptic Integral of the Third Kind, Dover Publications, Inc., New York, 1959. (See Math. Comp., v. 14, 1960, p. 302-304, RMT 65.) MR 0105827 (21:4562)
  • [2] F. A. Paxton & J. E. Rollin, Tables of the Incomplete Elliptic Integrals of the First and Third Kind, Curtiss-Wright Corporation, Research Division, Quehanna, Pennsylvania, June 1959. (See Math. Comp., v. 14, 1960, p. 209-210, RMT 33.)
  • [1] Harvard University Computation Laboratory, Annals, v. 2, Tables of the Modified Hankel Functions of Order One-Third and of Their Derivatives, Harvard University Press, Cambridge, Massachusetts, 1945. (See MTAC, v. 2, 1946, p. 176-177, RMT 335.)
  • [1] J. Barkley Rosser, Theory and Application of $ \int_0^z {{e^{ - {x^2}}}} $ and $ \int_0^z {{e^{ - {p^2}{y^2}}}} dy\int_0^y {{e^{ - {x^2}}}} dx$, Mapleton House, Brooklyn, New York, 1948, p. 190-191. MR 0027176 (10:267e)
  • [2] David G. Hummer, ``Expansion of Dawson's function in a series of Chebyshev polynomials,'' Math. Comp., v. 18, 1964, p. 317-319. MR 0165687 (29:2967)
  • [3] Daniel Shanks, ``The second-order term in the asymptotic expansion of $ B(x)$,'' Math. Comp., v. 18, 1964, p. 79-80, 85-86. MR 0159174 (28:2391)
  • [1] Martin Davis, Computability and Unsolvability, McGraw-Hill Book Co., Inc., New York, 1958. MR 0124208 (23:A1525)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-64-99159-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society